Vol. 76, No. 2, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Metabelian groups with an irreducible projective representation of large degree

Frank Rimi DeMeyer

Vol. 76 (1978), No. 2, 339–343
Abstract

The structure of a metabelian group admitting an irreducible projective complex representation whose degree is the square root of the order of the group studied.

Mathematical Subject Classification 2000
Primary: 20C25
Milestones
Received: 9 June 1977
Revised: 18 November 1977
Published: 1 June 1978
Authors
Frank Rimi DeMeyer